# SDR SWAA103034

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 15,229 hours, 9,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU1546
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERWING SIDEWALL EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT FUSE PER MM.
